# SDR SWAA2022020790069

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL #120CF HAS CORROSION AT END ON UPPER AND LOWER SURFACE. / WORK PERFORMED ON ROUTINE CARD JPANEL-121-CLOSE. REMOVED AND REPLACED PANEL 120CF ATAG #WN2947
